# SDR EE4Y2023101418624

- Difficulty date: October 14, 2023
- Submitted: October 14, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N335NV
- Make and model: Airbus A319-111
- Aircraft serial: 2852
- Aircraft time: 47,688 hours, 36,218 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNK
- Part serial: UNK
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE AIRCRAFT INSPECTION AS PER ALLEGIANT EO E5311-0018 REV 00 HOLES AT RH FR16 (HOLE # B AND # C UPPER CORNER) WITH CRACKS AT THE FRAME ONLY WERE FOUND . DUE TO IN THE SRM IS NOT SPECIFIC REFERENCE TO REPAIR THE MENTIONED DAMAGE, AIRBUS WAS CONTACTED REQUESTING REPAIR INSTRUCTIONS AND FINAL APPROVAL.THE DAMAGE WAS REPAIRED AND COVERED ON JOB A1N168 ITEM 2-39
